# SDR IPXA3B80132

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2860100100
- Part serial: 0541
- Condition: Failed
- Location: Lt Wing Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED FUEL LEAKING AT TAKE OFF.  FOUND LT WING SURGE TANK INBD PRESSURE RELIEF VALVE OPEN.  INSPECTED SURGE GE TANK VENT TUBE FOR BLOCKAGE.  NO BLOCKAGE.  VALVE FAILS MANUAL, OPS TEST.  R & R LT WING SURGE TANK INBD PRESS RELIEF VALVE.
